MathSciNet Relay Station
MathSciNet bibliographic data
MR2236373 (2007g:57010) 57M25 (57M10 57N30)
Jiang, Boju; Ni, Yi; Wang, Shicheng; Zhou, Qing Embedding infinite cyclic covers of knot spaces into 3-space. Topology 45 (2006), no. 4, 691–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement